# SDR ASOA2015100613955

- Difficulty date: October 6, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL CORRODED AROUND SCREW HOLES BETWEEN FRAMES 574 - 621.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH EC/TC REO 601R-53-00-526 01 AND GREO 601R-53-00-526.  BLENDED AREAS ARE WITHIN ALLOWABLE LIMITS IAW REO 601R-53-00-526.
